# SDR CA180423020

- Difficulty date: April 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 25,785 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: C2FS5355
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 25,344 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE HORIZONTAL CHANNEL PN C2FS535-5 ATTACHED THE 228 BULKHEAD WAS FOUND CRACKED AT THE RUDDER STOP ATTACHMENT BOLT HOLES.  THE CHANNEL WAS REPLACED TO RECTIFY THE DEFECT.  PART TOTAL TIME WAS 25, 344.9 HRS.  ALL WORK WAS PERFORMED, IAW THE APPLICABLE MAINTENANCE PUBLICATIONS.  (TC# 20180423020)
